# SDR 29GA94032083012

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 33,857 hours, 39,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT:4001 TLH/TPA GEAR UNSAFE LIGHT INTERMITTENTLY ILLUMINATES LIGHT AND HORN ACTIVATED IN CLIMBOUT WITH GEAR UP.  ADJUSTED LEFT MAIN LANDING GEAR UPLOCK SWITCH, OPERATIONAL CHECK OK.
